# SDR R61A2024021500075

- Difficulty date: January 27, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000265
- Aircraft time: 33,583 hours, 24,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frms 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 AFT IB FLOOR SUPPORT FR 86 FR89 FOUND CORRODED. MX REPLACED BEAM IAW SRM 51-40-08
